# SDR CA070514045

- Difficulty date: April 9, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE ENGINE EXHIBITED TORQUE FLUCTUATIONS AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED FRACTURED POWER TURBINE BLADES. (TC NR 20070514045)
